# SDR CALA0300093

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3/4" CRACK IN FRAME AT STA 1418, LONGERON 1. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-03, FIGURE 4.
